I have Chronic Fatigue Syndrome so my Doc prescribed Nuvigil. It worked wonders. For the first time in 20 years I felt like living. I could finally accomplish my house chores. But after 2 weeks I broke out in hives. I read that taking Valium increased chances of side effects. So I'm wondering if there's a good substitute for Nuvigil or if I used a different anxiety pill instead of Valium would I not have side effects? My Doc tried me on Adderall but it made me nervous and angry. Please I hope you can help me in some way. For me it's a huge accomplishment just to wash a few dishes. I can't worh & I feel like such a huge burden on my husband though I'm fortunate he understands.
Hives sound more like an allergic reaction not a side effect. Valium wouldn't effect that.
Stop taking Nuvigil and call your doctor if you have a skin rash, no matter how mild. A medicine similar to armodafinil has caused severe skin reactions serious enough to require hospitalization. Other signs of a severe reaction include fever, sore throat, headache, and vomiting with a severe blistering, peeling, and red skin rash.
The above is copied from the information under the drug index. And though it did not specify the reaction combining with Valuim, it did say there could be a reaction. Sounds like you should contact your doctor right away.
There are some antidepressant medications that are used to help with Chronic Fatigue. Has the doctor checked your levels of some of your vitamins there are some that if deficient can have an effedt.
The side effects you describe are on the list for Nuvigil. Such a shame. You might consider Provigil/Modafinil. Though they are similar that doesn't mean you will have side effects for Provigil. I understand the chronic fatigue. Fortunately, I don't have an allergy to either but can't get new insurance company to cover it. Working on various discounts to stretch my dollar. I hope you find something to help you. It is frustrating and depressing when you can't accomplish anything and spend a lot of time in bed or constant daytime naps. If you can find the source of your chronic fatigue and approach it from there, perhaps you will get some relief. I will bookmark this page and return if I find other options. Best to you.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.